# SDR ZIAA97035

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45883
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

KLRD - ON ENGINE START AT KLRD, NR 3 ENGINE WOULD NOT ACCELERATE FROM IDLE, SLIGHT VIBRATION WAS NOTED.  NR 3 ENGINE SECURED, AND AIRCRAFT FERRIED TO KYIP.  ENGINE WAS REMOVED AND REPLACED PER DC-8 IM, 02.04.22.  GROUND CHECKED GOOD.  EVIDENCE OF N2 COMPRESSOR DAMAGE.  ENGINE SENT TO SHOP FOR REPAIR.  (M)
